# SDR AALA202412050741

- Difficulty date: December 1, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 76,765 hours, 29,823 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Indication
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT HAND EMERGENCY EXIT DOOR SHOWS OPEN ON ECAM INDICATION WHEN DOOR IS CLOSED AND LOCKED. REPLACED EMERGENCY EXIT SLIDE ARMED INDICATOR LIGHT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-73-21.
